# SDR AALA202110222629

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 17,733 hours, 1,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: 66572201
- Part serial: 66572M8992
- Condition: Interference
- Location: Zone 800 - Doors
- Part time: 17,876 hours, 1,929 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR DIFFICULT TO ARM AND DISARM. FOUND SLIDE TO BE INTERFERING WITH ARMING / DISARMING. REPLACED SLIDE ASSEMBLY IAW WORK CARD 25-94-01.
